# SDR AALA202207125616

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737
- Aircraft serial: 30087
- Aircraft time: 58,134 hours, 24,239 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: TANK FUEL IMBALANCE STARTED HAPPENING AT A HIGHER RATE THAN FUEL BURN FROM CENTER TANK AFTER TAKE OFF. UNABLE TO BURN CENTER TANK FUEL TO ARRIVE AT DESTINATION WITH SUFFICIENT FUEL AND BALANCED MAIN TANKS. AIRCRAFT DIVERTED TO IAH EMERGENCY DECLARED. LEFT CENTER BOOST PUMP REINSTATED. PERFORMED FUEL TRANSFER TEST, FUEL PUMP OPERATION, FUEL QUANTITY BITE, PUMP UFI TEST. ALL PASS, NO FAULTS NOTED.
